A 52-year-old female asked:
Disclaimer

is it ok to drink coffee after taking my medicine(invokana)?

1 doctor answer
Dr. Ronald Krauser
52 years experience Rheumatology
Yes: Yes it is
Answered on Dec 4, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 52-year-old female asked:
Dr. Robert Isaacs
39 years experience Family Medicine
Coffee ; medications: There is a handful of medications that coffee can interfere with. You can speak to your pharmacist about any specific medication you are taking to in ... Read More
1
1 comment
1
1 thank
A 57-year-old male asked:
Dr. Mark Lubienski
37 years experience Thoracic Surgery
Management needed: That blood pressure is dangerous though one isolated reading does not a diagnosis make. Needs to be followed by physician. Lifestyle changes, diet and ... Read More
1
1 thank
A 30-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
See details: The best is not to drink coffee. Try tylenol (acetaminophen).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month